# SDR CA960606004

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Engine: Cont O470L
- Propeller: Mcauly 2A34C50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Loose
- Location: Exhaust Valve
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON 100 HOUR INSPECTION, LOW COMPRESSION IN CYLINDER. EXHAUST VALVE GUIDE LOOSE IN CYLINDER HEAD.
